JRA1 all-hands meeting

Europe/Zurich
RAL (Coseners House)

RAL (Coseners House)

Frederic Hemmer
Description
Details on the meeting place, registration, travel etc.
can be found at http://hepwww.rl.ac.uk/EGEE-JRA1/

All sessions should be discussion sessions.
Rather than giving talks, the presenters are asked to briefly describe the issues, questions ect. and open the floor for discussions. If presentations are given, they must not take more than 50% of the allocated time. The session chair should moderate the discussions.

The presenters need to be named by Friday June 11th
Talks need to be available by Wednesday June 23rd
  • Monday, 28 June 2004
    • 13:30 13:45
      Opening and Welcome

      Welcome from local organizers (logistics)
      Opening by Frederic Hemmer

      transparencies
    • 13:45 18:00
      Integration & Testing
      • 13:45
        Initial Experiences with the Implementation of the SCM Plan 40m

        Goals, problems and lessons learned, procedure for adding new subsystems and components, general guidelines for integration and configuration

        Speaker: Joachim Flammer
        more information
      • 14:25
        The building and packaging system 40m

        How the build procedure works and how the various types of packages are created and managed with special focus on Ant extensions, RPM and MSI

        Speaker: Robert Harakaly
        transparencies
      • 15:05
        The Continuous Integration System 40m

        Organization, configuration and preliminary results, procedures for reacting to bugs that break the periodic builds.

        Speaker: Marian Zurek
        transparencies
      • 15:45
        Coffee 30m
      • 16:15
        Testing process and plans 1h

        Testplan and approval mechanisms (Leanne)

        Unit Testing coordination and Interface Testing (David)

        Tools survey, tools selected and being evaluated, first experiences with the prototype (Diana)

        First experiences testing the prototype, experiences with savannah, what works, what does not, etc (Mario)

        Speaker: Leanne Guy, David Collados, Diana Bosio, Mario Reale
      • 17:15
        open (maybe Discussions?) 45m
    • 18:30 19:30
      Monday Dinner at Cosener's
      • 18:30
        Dinner at Cosener's 1h
  • Tuesday, 29 June 2004
    • 09:00 11:00
      Security
      • 09:00
        Common security components 1h 30m

        How do we make sure that common components for authentication, authorization, auditing, ... can be shared? What are the plans of the nordic cluster to provide and support these?

        Speaker: Olle Mulmo
        transparencies
      • 10:30
        coffee 30m
    • 11:00 14:30
      Information & Monitoring
      • 11:00
        Information and Monitoring issues 1h 15m

        topics to be discussed include:
        - what do we publish and for whom; which information is used by what component (Rob)
        - bootstrapping (Steve)

        Speaker: Rob Byrom, Steve Hicks
      • 12:15
        Logging & Bookkeeping and RGMA 15m
        Speaker: Ludek Matyska
        transparencies
      • 12:30
        lunch 2h
    • 14:30 18:00
      Data mgmt & WMS
      • 14:30
        matchmaking & DM 1h 30m

        Topics to be discussed include:
        - how are filenames translated?
        - which ones are used (lfn, guid, surl)
        - do we have a global namespace
        - how will WMS move data?

        Speaker: Francesco Prelz
      • 16:00
        Coffee 30m
      • 16:30
        data access from WN 45m

        Topics to be discussed include:
        - file I/O (Paolo)
        - security (Ricardo)

        Speaker: Paolo Badino, Ricardo Rocha
        transparencies
      • 17:15
        WMS / Data management service interactions 30m

        play through example interaction chains
        perform gap analysis

        • jdl interactions with data services and catalogs (Gav & Kris)
        Speaker: Gavin McCance, Krzysztof Nienartowicz
        more information
      • 17:45
        Proposal for Advanced Reservation 15m
        Speaker: Elisabetta Ronchieri
    • 19:00 23:30
      Tuesday Dinner at the Crown and Thistle Crown and Thistle, Gallery Restaurant

      Crown and Thistle, Gallery Restaurant

      This is 19:00 for 19:30. If the weather is good, an opening drink will be available in the courtyard. Please wear badge and check which item on the menu you will be offered.

      more information
      • 19:00
        Dinner at the Crown and Thistle 4h 30m
  • Wednesday, 30 June 2004
    • 09:00 13:00
      Common components, frameworks
      • 09:00
        GAS 1h 30m
        • Current GAS status (Pablo)
        • Service Controller (Predrag)

        Topics to be discussed include:
        - How does the GAS work in detail
        - What is expected from other components to integrate with it
        - play through use cases

        Speaker: Pablo Saiz, Predrag Buncic
      • 10:30
        coffee 30m
      • 11:00
        Components shared between clusters 1h 30m

        which common components could the clusters share? (e.g. logging, error reporting, configuration). Is this viable? How do we get organized to deliver these?

        There should be short (~10/15 minutes) presentations from people from each cluster on what is available and what would be desired and then we open the floor for discussion.

        • Messaging (Kris)
        • Java Web Services and their testing (Gavin)
        • logger, package mgr, job agent (Predrag)
        • logging, messaging (Abdeslem)
        Speaker: Gavin McCance, Krzysztof Nienartowicz, Predrag Buncic, Francesco Prelz, Abdeslem Djaoui
    • 13:00 13:30
      Summary and closure

      Summary of meeting achievements
      Brief feedback discussion (was the meeting useful?)
      Closure

      transparencies